# SDR AALA202009099010

- Difficulty date: September 8, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 61,962 hours, 24,369 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141300400
- Condition: Excess Play
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY IN LH HORIZONTAL STABILIZER ELEVATOR HINGE ARM #4 ATTACH FITTING. REPLACED HINGE FITTING WITH NEW IAW AMM 55-16-42-400-001-A.
